# SDR CA020123002

- Difficulty date: January 22, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 11,253 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Punctured
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS VISUALLY NOTICED THAT THE NOSE WHEEL TIRE WAS FLAT AFTER THE AIRCRAFT WAS LANDED AND THE ENGINES WERE SHUT-DOWN.
